# SDR AALA201802269070

- Difficulty date: January 19, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: F5547000500000
- Part serial: TS3179
- Condition: Damaged
- Location: Rudder
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER FOUND ON THE RUDDER LEFT SURFACE  BETWEEN HSS 463 AND  576, AND BETWEEN BR 4 TO BR 5.  REPAIRED THE RUDDER SURFACE IAW EA 276974.
